MAUDE Adverse Event Report: RIVERPOINT MEDICAL VILET; PGLA ABSORBABLE SUTURE

RIVERPOINT MEDICAL VILET; PGLA ABSORBABLE SUTURE
Model Number V392
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "suturing an extraction site, the needle came off the suture 2 times." product retains from the same lot were tested for finished goods testing and all samples passed.Trend analysis shows that this is the first complaint for this product since initial release.

Brand Name
VILET
Common Device Name
PGLA ABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key9268314
Report Number3006981798-2019-00009
Device Sequence Number13934959
Product Code GAM
UDI-Device Identifier10841307130598
UDI-Public10841307130598
Combination Product (Y/N)N
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model NumberV392
Device Lot Number17082302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1